# SDR ARWA981049

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND SKIN REPAIR IMPROPER FUSELAGE EXTERIOR STATION FS 1655 LONGER 21L.  REMOVED IMPROPER REPAIR FABRICATED NEW ONE AND REPLACED IAW SRM 53-2-0 FIG 18 AND 51-1-20D WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A CONTROL 5067A.  (M)
